# SDR R61A202003050345

- Difficulty date: February 18, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 43,426 hours, 27,027 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** FWD FUSELAGE LOWER STRUCTURE FR16 STR 27-28-28L SHEAR CLIP CORRODED.  REPLACED SHEAR CLIP IAW SRM 51-41-01 AND SRM 51-41-02 ***AIRCRAFT REMAINS IN HEAVY CHECK***
